MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D001
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited high out of range shock impedances on the right ventricular (rv) channel.Boston scientific technical services (ts) reviewed data from the system and provided troubleshooting recommendations.The testing will be performed at the next scheduled follow-up.The icd and the rv lead remain in service at this time.No adverse patient effects were reported.

Brand Name
ORIGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8712586
Report Number2124215-2019-11092
Device Sequence Number13925534
Product Code LWS
UDI-Device Identifier00802526533723
UDI-Public00802526533723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/08/2018
Device Model NumberD001
Device Catalogue NumberD001
Device Lot Number103674
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1